helen-louise (baratron) wrote,
helen-louise
baratron

  • Mood:

I feel like crap.

Last time I posted, I don't think I was very successful in getting across just how miserable I was. Only got two comments, and that almost made me feel worse. Which is pathetic, I know, but such is bad brain chemistry.

I am still miserable. I don't think this lowered dose of trazodone is sensible. But I also don't know how long I should try it for before giving it up as a bad idea. Clearly, if I've been on a dose for 8 years, then 1-2 weeks isn't going to be long enough for my brain to revert to what it should be doing unassisted. It's been a month now, and not only am I depressed, but I have my horrible PreMenstrual Dysphoric Disorder back as well - self-loathing and body-hatred. For the past couple of days I've been feeling so dreadful that I couldn't face doing anything, including reading fiction or playing video games. Instead I've been sitting on the sofa cuddling Richard while he played Skyrim.

I suppose I need to go back to the doctor. This is hard. I wish my old doctor had never retired :(

I also need some interaction with other humans, but this is also hard considering that I can't face phoning anyone, and have nothing to talk about.

And I'm miserable enough to feel guilty for writing this self-indulgent whining while other people have actual reasons for being depressed. Eugh.

Feel free to offer *hugs* or blank comments if you want to express sympathy but don't know what to say. Would also welcome supportive comments about dragging myself back to the doctor, and gifts of spoons.
Tags: drugs being annoying, mental health, moaning, pms
Subscribe

  • Plans

    I did not get around to booking for BiCon. The closing date for accommodation was just too early considering that I have no idea what my health will…

  • Several bits make a post

    Yesterday and today, I've been wanting to talk to people but I have absolutely no spare energy with which to do so. I have reverted to taking 2000 iu…

  • What would you do if you were me?

    So... I have received a hospital appointment letter for a course of physiotherapy, the first session of which clashes with the Graduate Symposium…

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 23 comments
Previous
← Ctrl ← Alt
Next
Ctrl → Alt →
Previous
← Ctrl ← Alt
Next
Ctrl → Alt →

  • Plans

    I did not get around to booking for BiCon. The closing date for accommodation was just too early considering that I have no idea what my health will…

  • Several bits make a post

    Yesterday and today, I've been wanting to talk to people but I have absolutely no spare energy with which to do so. I have reverted to taking 2000 iu…

  • What would you do if you were me?

    So... I have received a hospital appointment letter for a course of physiotherapy, the first session of which clashes with the Graduate Symposium…